# SDR SWIA2020082151917

- Difficulty date: July 8, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 424-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL PANEL HAS CORROSION MULTIPLE LOCATIONS BETWEEN FS424 AND FS559 (MARKED WITH BLACK GREASE PENCIL).   (C-CHECK) RO 8/18/2020    REMOVED CORROSION FROM RH PRESSURE FLOOR SILL PANEL MULTIPLE LOCATIONS BETWEEN FS424 AND FS559, MATERIAL LOSS WITHIN LIMITS AT ALL 10 LOCATIONS, NO DEFECTS NOTED, SEE CONTINUATION CARD FOR DETAILS. FINISH AND CIC RESTORED REF REO. COMPLIED WITH ALL APPLICABLE STEPS OF REO. COMPLIED WITH TASK CARD.
